JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDEDNESS IN FUNCTIONAL DIFFERENTIAL SYSTEMS VIA t-SIMILARITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDEDNESS IN FUNCTIONAL DIFFERENTIAL SYSTEMS VIA t-SIMILARITY
Goo, Yoon Hoe;
  PDF(new window)
 Abstract
In this paper, we show that the solutions to perturbed functional differential system $$y^{\prime}
 Keywords
h-stability;-similarity;bounded;functional perturbed differential system;
 Language
English
 Cited by
1.
BOUNDEDNESS IN THE NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t-SIMILARITY,;

한국수학교육학회지시리즈B:순수및응용수학, 2016. vol.23. 2, pp.105-117 crossref(new window)
2.
BOUNDEDNESS FOR NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS VIA t-SIMILARITY,;

충청수학회지, 2016. vol.29. 4, pp.585-598 crossref(new window)
 References
1.
V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36(Russian).

2.
F. Brauer, Perturbations of nonlinear systems of differential equations, J. Math. Anal. Appl. 14 (1966), 198-206. crossref(new window)

3.
S. I. Choi, D. M. Im, and Y. H. Goo, Boundedness in perturbed functional differential systems, J. Appl. Math. and Informatics 32 (2014), 697-705. crossref(new window)

4.
S. K. Choi and H. S. Ryu, h-stability in differential systems, Bull. Inst. Math. Acad. Sinica 21 (1993), 245-262.

5.
S. K. Choi, N. J. Koo, and H. S. Ryu, h-stability of differential systems via $t_{\infty}$-similarity, Bull. Korean Math. Soc. 34 (1997), 371-383.

6.
R. Conti, Sulla $t_{\infty}$-similitudine tra matricie l'equivalenza asintotica dei sistemi differenziali lineari, Rivista di Mat. Univ. Parma 8 (1957), 43-47.

7.
Y. H. Goo, Boundedness in the perturbed differential systems, J. Korean Soc. Math. Edu. Ser. B: Pure Appl. Math. 20 (2013), 223-232.

8.
Y. H. Goo, Boundedness in the perturbed nonlinear differential systems, Far East J. Math. Sci(FJMS) 79 (2013), 205-217.

9.
Y. H. Goo, Boundedness in the nonlinear functional perturbed differential systems via $t_{\infty}$-similarity, Far East J. Math. Sci(FJMS)(submitted).

10.
Y. H. Goo, Uniform Lipschitz stability and asymptotic property of perturbed nonlinear systems, Far East J. Math. Sci(FJMS)(submitted).

11.
Y . H. Goo and S. B. Yang, h-stability of the nonlinear perturbed differential systems via $t_{\infty}$-similarity, J. Chungcheong Math. Soc. 24 (2011), 695-702.

12.
G. A. Hewer, Stability properties of the equation by $t_{\infty}$-similarity, J. Math. Anal. Appl. 41 (1973), 336-344. crossref(new window)

13.
D. M. Im, S. I. Choi, and Y. H. Goo, Boundedness in the perturbed functional differential systems, J. Chungcheong Math. Soc. 27 (2014), 479-487. crossref(new window)

14.
V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications Vol., Academic Press, New York and London, 1969.

15.
B. G. Pachpatte, Stability and asymptotic behavior of perturbed nonlinear systems, J. Diff. Equations 16 (1974), 14-25. crossref(new window)

16.
B. G. Pachpatte, Perturbations of nonlinear systems of differential equations, J. Math. Anal. Appl. 51 (1975), 550-556. crossref(new window)

17.
M. Pinto, Perturbations of asymptotically stable differential systems, Analysis 4 (1984), 161-175.

18.
M. Pinto, Stability of nonlinear differential systems, Applicable Analysis 43 (1992), 1-20. crossref(new window)